# SDR HNAA2011061300166

- Difficulty date: June 6, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 47,154 hours, 51,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE RED EMERGENCY FLOOR LIGHT INOP.  R & R RED EMERGENCY FLOOR LIGHT.
